| Catalog Number |
8734-0020 |
| Medical Device Problem Codes |
Corroded (1131); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that a timberline retractor arm had jammed during a surgery and was likely corroded on the ball joints.There was no patient or surgical impact.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.A visual inspection of the part shows no signs of damage.A function inspection revealed the knob that locks/unlocks the device is jammed.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for articulating arm knob for the failure of locking mechanism malfunction.The failure could possibly be attributed to damage over time and repeated usage of the instruments.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.